An analogue of the Christoffel formula for polynomials orthogonal on the unit circle, and some applications
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 33-42
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_1_a3,
author = {B. L. Golinskii},
title = {An analogue of the {Christoffel} formula for polynomials orthogonal on the unit circle, and some applications},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {33--42},
year = {1958},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_1_a3/}
}
TY - JOUR AU - B. L. Golinskii TI - An analogue of the Christoffel formula for polynomials orthogonal on the unit circle, and some applications JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1958 SP - 33 EP - 42 IS - 1 UR - http://geodesic.mathdoc.fr/item/IVM_1958_1_a3/ LA - ru ID - IVM_1958_1_a3 ER -
B. L. Golinskii. An analogue of the Christoffel formula for polynomials orthogonal on the unit circle, and some applications. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 1 (1958), pp. 33-42. http://geodesic.mathdoc.fr/item/IVM_1958_1_a3/